# SDR YQSA20201214002

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N816SH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600360
- Aircraft time: 7,645 hours, 6,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KDSM, THE CREW MOVED THE LANDING GEAR CONTROL LEVER UP, THE CREW NOTED THAT ALL THREE GREEN GEAR LIGHT EXTINGUISHED, BUT THE RED GEAR UNLOCKED STAYED ILLUMINATED.  THE CREW CYCLED THE GEAR ONE MORE TIME AND GOT THE SAME RESULT.  AFTER RUNNING THROUGH THE AIRCRAFT CHECKLIST, THEY LOWERED THE LANDING GEAR HANDLE, ALL THREE GEAR INDICATED DOWN AND LOCKED, AND RETURNED TO KDSM.  GEAR WAS INSPECTED AND SWUNG WITH NO DISPENCIES NOTED.  DUE TO THE WEATHER AND TAXIWAY/RUNWAY CONDITIONS AT THE TIME OF FAILURE, IT IS SUSPECTED GEAR UPLOCK ROLLERS OR UPLOCKS MAY HAVE HAD ICE/SNOW INTERFERING WITH GEAR UPLOCK SYSTEM.
